MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL ARCOMXL LNR 36MM E; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL ARCOMXL LNR 36MM E; PROSTHESIS, HIP
Catalog Number 010000818
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the liner would not lock into place with the shell.The procedure was completed using a new liner.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: greece.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; d9; g3; h2; h3; h4; h6.Product was returned and evaluated.Visual examination of the returned product identified that the poly liner had scratches and gouges to the outer diameter, the outside tapered surface, the outside high wall, top flat of high wall, and the inter diameter surfaces.The liner had all 12 anti-rotation tabs present.All 12 anti-rotation tabs had what appeared to be a deformation, possibly from impactions while trying to seat the liner and from the removal process.This deformation occurred approximately halfway up the tabs on the high wall and towards the top of the tabs not around the high wall.No other damage was noted during visual evaluation.Dimensional evaluation confirmed measurements to be within product specifications.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.Medical records were not provided.A definitive root cause cannot be determined.This complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
G7 HI-WALL ARCOMXL LNR 36MM E
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21751902
Report Number0001825034-2025-00960
Device Sequence Number15519736
Product Code PBI
UDI-Device Identifier00880304526082
UDI-Public(01)00880304526082(17)270615(10)7281130
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number010000818
Device Lot Number7281130
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown